# SDR FDEA201609143230

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Bs 1790-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CUT OUT  SUPPORT ANGLE FOUND CORRODED  BETWEEN BS 1790 - 1825, STRINGER 3R.  SUPPORT ANGLE FOUND OUT OF LIMIT AS PER SRM 51-10-02-0G REV 119.0 CORRODED SUPPORT ANGLE   REMOVED AND REPLACED WITH NEW SUPPORT ANGLE IAW DWG NO 148N3105 SHT 1 REV C    REPAIR CLASSIFIED AS MAJOR.
